# SDR SWAA2023091901688

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 73,531 hours, 43,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL IS CRACKED<[01] OKAY TO CONTINUE PER MEL 25-16-01 SP1B FWD BIN TO REMAIN EMPTY;[02] REMOVED AND REPLACED CRACKED FLOOR PANEL FROM FWD CARGO COMPATMENT PER 25-52-10. MEL CLEARED SP1B.
